# SDR WTAA960100

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 796
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Broken Wire
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SEA - NOSE LANDING GEAR DOWN AND LOCK 'GREEN' INDICATION DID NOT ILLUMINATE AFTER GEAR EXTENSION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MX REPAIRED GROUND WIRE AT NOSE GEAR DOWNLOCK MICROSWITCH.  GROUND POSITION INDICATION NORMAL DURING GROUND CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
